Authors: Iričanin, Bratislav
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On a class of third-order nonlinear difference equations
Journal: Applied Mathematics and Computation
Volume: 213
Issue: 2
First page: 479
Last page: 483
Issue Date: 15-Jul-2009
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2009.03.039
Abstract: 
This paper studies the boundedness character of the positive solutions of the difference equation. xn + 1 = A + frac(xnp, xn - 1q xn - 2r), n ∈ N0,. where the parameters A, p, q and r are positive numbers.
Keywords: Boundedness | Difference equation | Positive solution
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

29
checked on Nov 27, 2022

Page view(s)

13
checked on Nov 27, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.